# SDR ASOA201710307024

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- Aircraft time: 27,451 hours, 33,668 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Torque Box
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING TORQUE BOX BOLT HOLE INBOARD LOWER (1 POSITION) GOUGED.
